Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

continuos sneezing ... wen am getting into a AC room

i have continuos sneezing ... wen am getting into a AC room sometimes i dont sneeze but then wen i come out of the AC room i start to sneeze continuosly for quiet sometime ... wen i sneez continuosly .. sometime then i cough as well wht shud i do to get rid of this problem ? wht are the medicines which i can take ???
Asked On : Tue, 12 Jan 2010
Answers:  3 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

this is to do with the temperature, hot and humid temperatuer is irritant to your nose. get the nose mucosa stripped of from its hyper reactivity. as such the drugs are of limited use and should be taken under supervision of doctor as in this case the dreugs might aggravate the sneeze episode if wrongly used

Answered: Tue, 12 Jan 2010
  User's Response
Take a handkerchief with you and dont spread it to others.
Answered: Mon, 18 Jan 2010
  User's Response

This could be due to allergy I think. My sister in law had the same issue and now after taking treatment for allergy she is fine.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor